# SDR CA100117010

- Difficulty date: January 5, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A66
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Surges
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH TO AIRPORT, FLIGHT CREW REPORTED A LOUD NOISE FROM THE ENGINE.  PILOT REDUCED THE POWER SETTINGS AND 4 OTHER NOISES, SIMILAR TO ENGINE SURGE, WERE NOTED. ACFT LANDED SAFELY WITH THE ENGINE APPARENTLY STILL RUNNING. POST FLIGHT INSP SHOWED DAMAGE IN THE COMPRESSOR.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
